Electron. J. Diff. Equ., Vol. 2015 (2015), No. 06, pp. 1-9.

Global well-posedness for nonlinear Schrodinger equations with energy-critical damping

Binhua Feng, Dun Zhao

We consider the Cauchy problem for the nonlinear Schrodinger equations with energy-critical damping. We prove the existence of global in-time solutions for general initial data in the energy space. Our results extend some results from [1,2].

Submitted January 7, 2014. Published January 5, 2015.
Math Subject Classifications: 35J60, 35Q55.
Key Words: Nonlinear Schrodinger equation; global solution; energy-critical damping.

Show me the PDF file (229 KB), TEX file, and other files for this article.

Binhua Feng
Department of Mathematics
Northwest Normal University
Lanzhou 730070, China
email: binhuaf@163.com
  Dun Zhao
School of Mathematics and Statistics
Lanzhou University
Lanzhou 730000, China
email: zhaod@lzu.edu.cn

Return to the EJDE web page